# SDR USAA070045

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 57,658 hours, 57,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727E AND S-21R CRACKED.  INSTALLED REPAIR DOUBLER 12' X 10" PER SRM 53-00-01 FIG 201, DEFECT SIZE:  4 INCHES.
